Variational estimates for averages and truncated singular integrals along the prime numbers

Mariusz Mirek, Bartosz Trojan, Pavel Zorin-Kranich

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We prove, in a unified way, r-variational estimates, r > 2, on ℓs (Z) spaces, s ∈ (1, ∞), for averages and truncated singular integrals along the set of prime numbers. Moreover, we obtain an improved growth rate of the bounds as r → 2.

Original languageEnglish (US)
Pages (from-to)5403-5423
Number of pages21
JournalTransactions of the American Mathematical Society
Volume369
Issue number8
DOIs
StatePublished - Jan 1 2017
Externally publishedYes

Fingerprint

Singular Integrals
Prime number
Estimate

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{bf073b5d5b2a43ab97462ee36eb5201b,
title = "Variational estimates for averages and truncated singular integrals along the prime numbers",
abstract = "We prove, in a unified way, r-variational estimates, r > 2, on ℓs (Z) spaces, s ∈ (1, ∞), for averages and truncated singular integrals along the set of prime numbers. Moreover, we obtain an improved growth rate of the bounds as r → 2.",
author = "Mariusz Mirek and Bartosz Trojan and Pavel Zorin-Kranich",
year = "2017",
month = "1",
day = "1",
doi = "10.1090/tran/6822",
language = "English (US)",
volume = "369",
pages = "5403--5423",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "8",

}

Variational estimates for averages and truncated singular integrals along the prime numbers. / Mirek, Mariusz; Trojan, Bartosz; Zorin-Kranich, Pavel.

In: Transactions of the American Mathematical Society, Vol. 369, No. 8, 01.01.2017, p. 5403-5423.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Variational estimates for averages and truncated singular integrals along the prime numbers

AU - Mirek, Mariusz

AU - Trojan, Bartosz

AU - Zorin-Kranich, Pavel

PY - 2017/1/1

Y1 - 2017/1/1

N2 - We prove, in a unified way, r-variational estimates, r > 2, on ℓs (Z) spaces, s ∈ (1, ∞), for averages and truncated singular integrals along the set of prime numbers. Moreover, we obtain an improved growth rate of the bounds as r → 2.

AB - We prove, in a unified way, r-variational estimates, r > 2, on ℓs (Z) spaces, s ∈ (1, ∞), for averages and truncated singular integrals along the set of prime numbers. Moreover, we obtain an improved growth rate of the bounds as r → 2.

UR - http://www.scopus.com/inward/record.url?scp=85019034882&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85019034882&partnerID=8YFLogxK

U2 - 10.1090/tran/6822

DO - 10.1090/tran/6822

M3 - Article

VL - 369

SP - 5403

EP - 5423

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 8

ER -